# SDR CALA2017090803091

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 27,453 hours, 9,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STOW BIN LIGHTS ON RIGHT SIDE ARE INOPERATIVE AFT OF ROW 29.  REPLACED THE BATTERY PACK, OPS CHECKED NORMAL
